# SDR ASOA051138

- Difficulty date: December 22, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LT AND RT EXTERIOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE EMERGENCY BATTERY PACK AND CHARGER AND FOUND IT INSTALLED INCORRECTLY.  REINSTALLED BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
